Log In Sign Up

temp question..


Forum: Trying to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 29th, 2009, 10:37 AM
Super Mommy
Join Date: Oct 2008
Location: C-town IL
Posts: 901
Send a message via MSN to wanting_more2_love
http://www.fertilityfriend.com/home/17bbfb

there is my chart and i read a site that said that when you your about to get your period your temp drops the AF flows..

well i was on provera 10 mg from the 15th till the this last sat..

so its been 5 days and no period.. my bbs are a little sore..

but i was happy because my temp dropped and i was like YAY her comes af.. but my temps rose again above the coverline
and maybe i dint o. but...



if i am to get af even though i was on the med would my temp still drop...
sorry im asking so many questions about this
im just wondering because for once in my life i was af and she isnt showing up!!

grrr

but i dint know since i was on the med if my temp wouldnt go down before af go here..

thanks!!
__________________


I love my hubby
I love my son

Pink Or Blue
We Welcome You
Trying To Conceive #2



Reply With Quote
  #2  
January 29th, 2009, 10:49 AM
Momeejenjen's Avatar Platinum Supermommy
Join Date: Nov 2008
Location: Spring Hill, TN
Posts: 9,994
Send a message via Yahoo to Momeejenjen
I would assume your Period should have already started but I dont know much about that med! I hope some one can offer some assistance
Reply With Quote
  #3  
January 29th, 2009, 10:53 AM
Super Mommy
Join Date: Oct 2008
Location: C-town IL
Posts: 901
Send a message via MSN to wanting_more2_love
me too...
im on cycle day 31 and my doc gave me the med so maybe i would get my period on cycle day 28..


and i know its not likely at all for me to be pregnant so im making sure i dont test....


thanks for your input though
__________________


I love my hubby
I love my son

Pink Or Blue
We Welcome You
Trying To Conceive #2



Reply With Quote
  #4  
January 29th, 2009, 11:42 AM
Platinum Supermommy
Join Date: Feb 2006
Location: Mommy Land, CT
Posts: 11,974
Send a message via AIM to momopotamus Send a message via MSN to momopotamus
its very typical for women to get AF anywhere from 2-14 days after taking the last pill. If 2 weeks goes by and shes still not here, then I'd give your doc a call.
__________________

TTC #4 since 9/2013 150mg Clomid BFP 5/22/14! Stick Bean Stick!
We have a heartbeat :-) EDD 1/30/15! It's A Girl!

Reply With Quote
  #5  
January 29th, 2009, 12:05 PM
Super Mommy
Join Date: Oct 2008
Location: C-town IL
Posts: 901
Send a message via MSN to wanting_more2_love
thanks.

i hate taken meds i wish my body would just be a nice body and have a 28 day cycle and stop being so mean!!
__________________


I love my hubby
I love my son

Pink Or Blue
We Welcome You
Trying To Conceive #2



Reply With Quote
  #6  
January 29th, 2009, 12:08 PM
Platinum Supermommy
Join Date: Feb 2006
Location: Mommy Land, CT
Posts: 11,974
Send a message via AIM to momopotamus Send a message via MSN to momopotamus
Id be SO happy to have a textbook cycle....even once!
__________________

TTC #4 since 9/2013 150mg Clomid BFP 5/22/14! Stick Bean Stick!
We have a heartbeat :-) EDD 1/30/15! It's A Girl!

Reply With Quote
  #7  
January 30th, 2009, 07:46 AM
drewbears's Avatar Mom to 8 AWESOME kids!
Join Date: Sep 2006
Location: Delaware
Posts: 49,968
Send a message via AIM to drewbears Send a message via MSN to drewbears Send a message via Yahoo to drewbears
It can take up to 10 days to 2 weeks after you last pill for AF to start. Some get it right away others don't.

Your temps seem to go up and down a ton though, makes me wonder if there is other things factoring into it, like taking it at different times, hot or cold in the house, sleeping with mouth open and such.

Generally your temp will drop when AF shows. some it will drop a day or 2 before, some not till the day of AF, or even a few days after.
__________________



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:54 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0